Hail, Natchitoches
- When
- May 2, 5:15 PM CST
- Where
- Natchitoches County, Natchitoches
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 31.767, -93.083
Hail reported on Keyser Ave.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 2, 2:03 PM CST, 3 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 303 PM CDT TUE MAY 2 2006 .DISCUSSION... WELL WE HAVE MODELS INDICATING THE CONVECTIVE PATH WILL SLIDE TO OUR NORTH OVERNIGHT. MEANTIME WE HAVE A CLUSTER OF STORMS JUST NORTH OF THE RED RIVER IN SOUTHERN OK...DRIFTING EAST. WE CAN ASSUME THIS WILL ERODE WHILE REDEVELOPMENT TAKES PLACE FURTHER NORTH. WILL GO WITH 50 PERCENT POPS FOR SE OK AND ADJACENT COUNTIES IN SW AR. OTHERWISE 20S AND 30S ALONG AND NEAR I 30...WITH ISOLATED EVENING TEN PERCENT CHANCES GETTING A MENTION IN SAM RAYBURN COUNTRY AND IN LA. COLD FRONT WILL SLOWLY SAG INTO THE CWA THIS WEEK...AND OUR POPS WILL RISE ACCORDINGLY...ALTHOUGH NOT GOING ABOVE 50 PERCENT ANYWHERE AT THIS WRITING. WEATHER IMPROVES FOR THE NEW WEEK. THANKS TO THE TIME OF YEAR...SLIGHT RISK OF SEVERE IS ALMOST TO BE EXPECTED AS THE THUNDERSTORM CHANCES INCREASE. SPC HAS HIGHLIGHTED ACCORDINGLY. && .PRELIMINARY POINT TEMPS/POPS... SHV 66 86 66 84 / 10 10 20 30 MLU 65 86 65 85 / 10 10 10 30 DEQ 65 85 65 80 / 30 30 30 50 TXK 67 85 66 81 / 20 20 30 40 ELD 64 86 65 84 / 10 20 20 30 TYR 67 86 67 84 / 10 10 20 30 GGG 66 86 66 84 / 10 10 20 30 LFK 66 87 67 87 / 10 10 10 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAY 2 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN OUTFLOW BOUNDARY FROM MORNING CONVECTION MAY HELP TO TRIGGER THE DEVELOPMENT OF ADDITIONAL CONVECTION THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ALONG AND NORTH OF THE I 20 CORRIDOR. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AS A COLD FRONT SAGS SLOWLY SOUTHWARD THROUGH MID WEEK... THUNDERSTORMS WILL CONTINUE TO REMAIN IN THE FORECAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF THE I 30 CORRIDOR WEDNESDAY AND WEDNESDAY NIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL COVER MOST OF THE FOUR STATE AREA THURSDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
Hail reported on Keyser Ave.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506831.